If you recall the last time we spoke the doctor had me on 100 mg for two months. Now 200 for three weeks. Feel somewhat better but up and down. anxiety is high. sleeping is not good. Are these the side effects of the up dose? If so when do they stop? I feel so tired but anxious. Just not myself
HI THERE SUE; I REALLY FEEL BAD FOR WHAT ALL YOUR GOING THROUGH THE DOSE INCREASE SHOULD KICK IN FURTHER THAN THE FIRST TIME NORMALLY 2 TO 4 WEEKS YOU ARE VERY CLOSE NOW IS THIS STILL THE REGULAR TYPE OR IS THIS NOW THE SR OR XL AS IN TIMED RELEASE AND IF IT IS THE REGULAR HOW MANY TIMES A DAY ARE YOU TAKING THIS TO GET TO 200MG A DAY, IT MIGHT BE A GOOD IDEA BEFORE HAVING TO CHANGE IF WE DO, TO TALK TO YOUR DOCTOR AND SEE WHAT ARE THE BEST OPTIONS MANY TIME IT TAKES MORE THAN ONE MEDICATION TO HELP GIVE THIS A BOOST. OR SWITCH TO THE XL OR SR I WOULD SAY GIVE IT ANOTHER WEEK AND LET ME KNOW HOW IT IS AND EXACTLY HOW You're ON IT. HANG IN THERE. CHUCK1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2011 • 5 answers
I have been giving hydoxyzine hcl for anxiety, anyone had good results with hydroxyzine for anxiety?
Posted 3 Sep 2012 • 2 answers
Posted 29 Dec 2014 • 3 answers
Posted 22 Nov 2016 • 4 answers
Performance Anxiety - For piano recital anxiety. My prescription is the 10mg dosage. One pill does..
Posted 1 Dec 2017 • 2 answers